# SDR AALA201811169016

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 60,245 hours, 22,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK WAS LOOSE AT THE R4 DOOR.  MAINTENANCE REINSTALLED THE SLIDE BUSSLE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
